Ibuprofen-Induced Toxic Epidermal Necrolysis: Report of a Fatal Case.
Аннотация
Ibuprofen is a widely used and easily accessible medication that belongs to the nonsteroidal anti-inflammatory drug class. Its most common adverse effects are gastrointestinal. However, there are a few reported cases of fatal side effects. We report a case of toxic epidermal necrolysis (TEN) potentially affecting more than 80% of the total body surface area, triggered by ibuprofen in a 77-year-old female patient after taking it for the first time. The diagnosis of TEN was confirmed through skin biopsy. The severe mucocutaneous reactions, Stevens-Johnson syndrome and toxic epidermal necrolysis, are characterized by necrosis and skin sloughing. Both share the same pathophysiology; however, they differ based on the total body surface area affected. Toxic epidermal necrolysis is defined as an affected body surface area greater than 30%, so early diagnosis and identification of the cause are crucial to determine its course and prognosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.